# SDR AALA202112238664

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737*
- Aircraft serial: 31145
- Aircraft time: 29,214 hours, 12,082 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN OR CLOSE. CLEANED AND LUBED AFT LAVATORY DOOR PER GPM 02.01.2B.
